MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 961 to 980 of 1870

961
On the Classification of Positive Quaternionic Kahler Manifolds with b(4)=1

Kim, Jin-Hongresearcher; Lee, Hee Kwon, ACTA MATHEMATICA SINICA-ENGLISH SERIES, v.26, no.5, pp.875 - 884, 2010-05

962
ON THE STRUCTURE OF THE FUNDAMENTAL GROUP OF MANIFOLDS WITH POSITIVE SCALAR CURVATURE

Kim, Jin-Hongresearcher; Park, Han Chul, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.48, no.1, pp.129 - 140, 2011-01

963
ON POSITIVELY CURVED FOUR-MANIFOLDS WITH S(1)-SYMMETRY

Kim, Jin-Hongresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.22, no.7, pp.981 - 990, 2011-07

964
ON THE FUNDAMENTAL GROUPS OF POSITIVELY CURVED 5-MANIFOLDS WITH MAXIMAL LOCAL SYMMETRY RANK

Kim, Jin-Hongresearcher; Lee, Hee Kwon, HOUSTON JOURNAL OF MATHEMATICS, v.37, no.3, pp.787 - 792, 2011

965
Asymptotic agreement of moments and higher order contraction in the Burgers equation

Chung, Jay-Wan; Kim, Eugenia; Kim, Yong-Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.248, no.10, pp.2417 - 2434, 2010-05

966
HIGHER ORDER APPROXIMATIONS IN THE HEAT EQUATION AND THE TRUNCATED MOMENT PROBLEM

Kim, Yong Jungresearcher; Ni, Wei-Ming, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.40, no.6, pp.2241 - 2261, 2009-02

967
ON THE TOPOLOGY OF DIFFEOMORPHISMS OF SYMPLECTIC 4-MANIFOLDS

Kim, Jin-Hongresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.4, pp.675 - 689, 2010-07

968
Oversampling Expansion in Wavelet Subspaces

Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E94A, no.5, pp.1184 - 1193, 2011-05

969
Recovery of missing samples for oversampling in shift invariant spaces

KANG, Sin-Uk; Kwon, Kil-Hyunresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.391, no.1, pp.139 - 146, 2012-07

970
A combinatorial approach to the power of 2 in the number of involutions

Kim, Dongsuresearcher; Kim, Jang Soo, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.117, no.8, pp.1082 - 1094, 2010-11

971
REMARKS ON SYZYGIES OF THE SECTION MODULES AND GEOMETRY OF PROJECTIVE VARIETIES

Choi, Y; Kang,; Kwak, Sijongresearcher, COMMUNICATIONS IN ALGEBRA, v.39, no.7, pp.2519 - 2531, 2011

972
Graded mapping cone theorem, multisecants and syzygies

Ahn, J; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.331, no.1, pp.243 - 262, 2011-04

973
Cyclic renewal systems

Hong, S; Shin, Sujinresearcher, THEORETICAL COMPUTER SCIENCE, v.410, no.27-29, pp.2675 - 2684, 2009-06

974
The entropies and periods of renewal systems

Hong, S; Shin, Sujinresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.172, no.1, pp.9 - 27, 2009-07

975
Blow-up of Electric Fields between Closely Spaced Spherical Perfect Conductors

Lim, Mikyoungresearcher; Yun, KiHyun, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v.34, no.10, pp.1287 - 1315, 2009

976
Decomposition theorems and fine estimates for electrical fields in the presence of closely located circular inclusions

Ammari, Habib; (Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher; Zribi, Habib, JOURNAL OF DIFFERENTIAL EQUATIONS, v.247, no.11, pp.2897 - 2912, 2009-12

977
CONDUCTIVITY INTERFACE PROBLEMS. PART I: SMALL PERTURBATIONS OF AN INTERFACE

Ammari, H; Kang, H; Lim, Mikyoungresearcher; Zribi, H, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.5, pp.2435 - 2449, 2010-05

978
Reconstruction of small interface changes of an inclusion from modal measurements II: The elastic case

Ammari, H; Beretta, E; Francini, E; Kang, H; Lim, Mikyoungresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.94, no.3, pp.322 - 339, 2010-09

979
THE GENERALIZED POLARIZATION TENSORS FOR RESOLVED IMAGING. PART I: SHAPE RECONSTRUCTION OF A CONDUCTIVITY INCLUSION

Ammari, H; Kang, H; Lim, Mikyoungresearcher; Zribi, Habib, MATHEMATICS OF COMPUTATION, v.81, no.277, pp.367 - 386, 2012-01

980
서비스 혁신 연구:프레임워크와 연구이슈

김광재; 홍유석; 신동민; 정재윤; 박하영; 홍정완; 강완모researcher; et al, 대한산업공학회지, v.35, no.4, pp.226 - 247, 2009-12

Discover

rss_1.0 rss_2.0 atom_1.0